# SDR REXA2017101101077

- Difficulty date: October 11, 2017
- Submitted: October 11, 2017
- Operation: Air carrier
- Aircraft: N294PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15294
- Aircraft time: 9,435 hours, 6,565 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD GALLEY FLOOR EMERGENCY LIGHT DETACHED.   ATTACHED THE EMERGENCY LIGHT IAW 33-51-01. CHECKED NORMAL.
